# SDR PCAA0202029

- Difficulty date: February 14, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- Aircraft time: 25,596 hours, 28,765 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 85510031
- Condition: Loose
- Location: Rt Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION RIGHT GUST LOCK PLATE FASTENERS ON ELEVATOR FOUND LOOSE.  FASTENERS WERE REPLACED IN ACCORDANCE WITH DER CAS-AAL50.  AIRCRAFT RETURNED TO SERVICE.
